MAUDE Adverse Event Report: Stryker-Endoscopy Lakeland 5300; laparoscope, general & plastic surgery, reprocessed

Stryker-Endoscopy Lakeland 5300; laparoscope, general & plastic surgery, reprocessed
Model Number 2B5LT
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/18/2026
Type of Reportable Event Malfunction

Brand Name
NA
Common Device Name
laparoscope, general & plastic surgery, reprocessed
Manufacturer (Section D)
Stryker-Endoscopy Lakeland 5300
5300 region ct
lakeland FL 33815
Manufacturer (Section G)
Stryker-Endoscopy Lakeland 5300
5300 region ct
lakeland FL 33815
Manufacturer Contact
arsalan rizvi
1810 w. drake drive
tempe, AZ 85283
+1(888)888-3433
MDR Report Key50014690
Report Number0001056128-2026-00047
Device Sequence Number16084187
Product Code NLM
UDI-Device Identifier00885825017248
UDI-Public00885825017248
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K201511
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2B5LT
Device Catalogue Number2B5LT
Device Lot Numberunknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 02/18/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown